RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2014, Volume 50, Issue 4, Pages 3–14 (Mi ppi2149)  

This article is cited in 1 scientific paper (total in 1 paper)

Coding Theory

Successive cancellation decoding of Reed–Solomon codes

P. V. Trifonov

St. Petersburg State Polytechnical University, St. Petersburg, Russia

Abstract: A novel soft-decision decoding algorithm for Reed-Solomon codes over $GF(2^m)$ is proposed, which is based on representing them as polar codes with dynamic frozen symbols and applying the successive cancellation method. A further performance improvement is obtained by exploiting multiple permutations of codewords which are taken from the automorphism group of Reed–Muller codes. It is also shown that the proposed algorithm can be simplified in the case of decoding a binary image of the Reed–Solomon code.

Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2014, 50:4, 303–312

Bibliographic databases:

UDC: 621.391.15
Received: 30.12.2013
Revised: 12.08.2014

Citation: P. V. Trifonov, “Successive cancellation decoding of Reed–Solomon codes”, Probl. Peredachi Inf., 50:4 (2014), 3–14; Problems Inform. Transmission, 50:4 (2014), 303–312

Citation in format AMSBIB
\Bibitem{Tri14}
\by P.~V.~Trifonov
\paper Successive cancellation decoding of Reed--Solomon codes
\jour Probl. Peredachi Inf.
\yr 2014
\vol 50
\issue 4
\pages 3--14
\mathnet{http://mi.mathnet.ru/ppi2149}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3374252}
\transl
\jour Problems Inform. Transmission
\yr 2014
\vol 50
\issue 4
\pages 303--312
\crossref{https://doi.org/10.1134/S0032946014040012}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000347532800001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84920593677}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2149
  • http://mi.mathnet.ru/eng/ppi/v50/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. Trifonov, V. Miloslavskaya, “Polar Subcodes”, IEEE J. Sel. Areas Commun., 34:2 (2016), 254–266  crossref  isi  elib  scopus
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:307
    Full text:88
    References:28
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020